# SDR HALA2019121067148

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 26,659 hours, 4,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R OVERHEAD EXIT SIGN AFT PANEL MISSING. SECURED DOOR 3R OVERHEAD EXIT SIGN AFT PANEL.
